Zaquff-DX Syrup 60ml
Manufactured By Zaq Healthcare
Composition Phenylephrine 5mg/5ml, Chlorpheniramine Maleate 2m
Includes all taxes
Click here to view Alternate brands
Zaquff-DX Syrup Uses:
Zaquff-DX Syrup composition:
Interactions / Warnings:
Caution is advised when consuming alcohol with Zaquff-DX Syrup. Please consult your doctor.
- Oral phenylephrine should be taken with food \n
- Phenylephrine can make you restless, so don't take it too close to bedtime \n
- Do not use this medicine without doctor's advice if you are pregnant or breast feeding \n
- Smoking may worsen the effect; therefore use of tobacco should be avoided. \n
Zaquff-DX Syrup Side Effects:
How to use:
Take it with food if stomach upset occurs.
How it works:
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctorâ€™s advice before taking any medicine with phenylephrine
Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure
Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website